# SDR SWAA2022040114109

- Difficulty date: December 12, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE IAW EA 1-A53-2076 REV 11
